# SDR IPXA2024100345349

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,652 hours, 15,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LOW R/R#1 EMERGENCY PWR SUPP. BATT. IAW AMM 33-51-01-400-802. OPS CKS GOOD. DMP REVERSED, PLACARD REMOVED.
